MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DECOMPRESSION TUBE 18F 3.4CM; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS DECOMPRESSION TUBE 18F 3.4CM; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Catalog Number 000352
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of huax1481 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
As reported by the facility to ms&s, "customer reports the button decompression tip broke when they inserted it into the patient's button.".

Brand Name
DECOMPRESSION TUBE 18F 3.4CM
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6446432
Report Number3006260740-2017-00335
Device Sequence Number1378218
Product Code KGC
UDI-Device Identifier00801741080968
UDI-Public(01)00801741080968(17)180428(10)HUAX1481
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Catalogue Number000352
Device Lot NumberHUAX1481
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1